# SDR IPXA2019060542839

- Difficulty date: May 25, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING LOWER SKIN AT ACCESS PANEL LANDING STA. XORS.= 683.4- 713.650 HAS 6 CRACKED FASTENER HOLES.REPAIRED CRACKED L/H WING LOWER SKIN AT ACCESS PANEL LANDING BETWEEM STA. XORS.= 683.4- 713.650 IAW SRM 57-20-02 REPAIR 5 FIG. 201. (MINOR)
